# SDR A6WA201140277

- Difficulty date: April 4, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 21,606 hours, 20,234 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Heat Shield
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST HEATSHIELD CRACKED AT 6 O`CLOCK POSITION.  REPAIRED APU EXHAUST HEATSHIELD IAW REO 601R-49-81-003, REV B.
